# SDR UPS204557

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Damaged
- Location: Bs 460-464
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND DISHED FASTENERS 4 EA AT BS460 - 464 519R (NOTE:  ACCOMPLISHED NDI INSPECTION OF LAP PER E.O. B727-5330-0509.  FOUND MATERIAL LOSS AT BS 461 - 476).  ACCOMPLISHED REPAIR PER E.O. B727-5330-0509 AND SRM 53-30-3.
